# SDR SWAA2019021329567

- Difficulty date: February 4, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 294 TO BS 303, APPROXIMATELY 8" FROM FLOOR, FORWARD OF L1 DOOR.  R&R INTERCOSTAL PER SRM.
